Long term Lamictal
I'm hoping I can glean some advice form the community. I have been taking Lamictal now for about 7 years (for TLE) and over the past few of those years have been having ever increasing problems with Vertigo, spacing out, memory and my vision. Not just a little bit, it's been horrible.
So, last week I missed my meds for a day - and I felt better. I am convinced it's my medication that's been making me "worse". I've been off 300 mg Lamictal now for 5 days, and the withdrawals are pretty - WOW. Risperdal was actually a cinch compared to this.
From what little digging around I've done online I haven't been able to find much of anything about long term exposure to Lamictal. The Lamictal site does mention that you can "call them" for information about the long term exposure and effects . Quite frankly I'm afraid I might spontaneously combust right now if I get one of em on the phone.
Does anyone have similar experiences?